# SDR DALA2020092103114

- Difficulty date: December 15, 2019
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 131,595 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK AT VQQ A DENT AND CRACK WERE FOUND IN THE FUSLEAGE SKIN AT STA 480, S-38L.  C/W ERA 00-583831-00.
